Bulletin of the American Mathematical Society

Extensions of ergodic actions and generalized discrete spectrum

Robert J. Zimmer

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 81, Number 3, Part 1 (1975), 633-636.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183536891

Mathematical Reviews number (MathSciNet)
MR0372160

Zentralblatt MATH identifier
0308.28015

Subjects
Primary: 22D40: Ergodic theory on groups [See also 28Dxx] 28A65 54H20: Topological dynamics [See also 28Dxx, 37Bxx]
Secondary: 22D10: Unitary representations of locally compact groups 22D30: Induced representations 47A35: Ergodic theory [See also 28Dxx, 37Axx]

Citation

Zimmer, Robert J. Extensions of ergodic actions and generalized discrete spectrum. Bulletin of the American Mathematical Society 81 (1975), 633--636. http://projecteuclid.org/euclid.bams/1183536891.


Export citation

References

  • 1. L. M. Abramov, Metric automorphisms with quasi-discrete spectrum, Izv. Akad. Nauk SSSR Ser. Mat. 26 (1962), 513-530; English transl., Amer. Math. Soc. Transl. (2) 39 (1964), 37-56. MR 26 #606.
  • 2. H. Furstenberg, The structure of distal flows, Amer. J. Math. 85 (1963), 477-515. MR 28 #602.
  • 3. F. J. Hahn, On affine transformations of compact abelian groups, Amer. J. Math. 85 (1963), 428-446. MR 27 #5889.
  • 4. P. Halmos and J. von Neumann, Operator methods in classical mechanics. II, Ann. of Math. (2) 43 (1942), 332-350. MR 4, 14.
  • 5. G. W. Mackey, Ergodic transformation groups with a pure point spectrum, Illinois J. Math. 8 (1964), 593-600. MR 30 #3176.
  • 6. G. W. Mackey, Ergodic theory and virtual groups, Math. Ann. 166 (1966), 187-207. MR 34 #1444.
  • 7. W. Parry, Zero entropy of distal and related transformations, Topological Dynamics (Sympos., Colorado State Univ., Ft. Collins, Colo., 1967), Benjamin, New York, 1968, pp. 383-389. MR 38 #2760.
  • 8. A. Ramsay, Virtual groups and group actions, Advances in Math. 6 (1971), 253-322. MR 43 #7590.
  • 9. J. von Neumann, Zur Operatorenmethode in der klassichen Mechanik, Ann. of Math. 33 (1932), 587-642.